BibTeX record journals/jet/GhiglinoS02

download as .bib file

@article{DBLP:journals/jet/GhiglinoS02,
  author    = {Christian Ghiglino and
               Gerhard Sorger},
  title     = {Poverty Traps, Indeterminacy, and the Wealth Distribution},
  journal   = {J. Economic Theory},
  volume    = {105},
  number    = {1},
  pages     = {120--139},
  year      = {2002},
  url       = {https://doi.org/10.1006/jeth.2001.2887},
  doi       = {10.1006/jeth.2001.2887},
  timestamp = {Tue, 06 Jun 2017 22:18:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jet/GhiglinoS02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics